Alert archive / Tennessee / Wind Advisories in 2013
Wind Advisory 7, NWS Nashville, TN
NWS Nashville, TN issued this wind advisory at Mar 11, 2013, 1:12 AM CDT for 24 counties in Tennessee. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2013, 1:12 AM CDT (06:12 UTC)
- Expired
- Mar 11, 2013, 7:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Nashville, TN
All 24 counties
Bedford County, TN, Cannon County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Fentress County, TN, Grundy County, TN, Jackson County, TN, Macon County, TN, Marshall County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, Rutherford County, TN, Smith County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 64 km from the middle of the area, began a volume at 06:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 6.2 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2392 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 322 m²/s²
- 0-3 km storm-relative helicity
- 583 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
568 WWUS74 KOHX 110612 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 112 AM CDT MON MAR 11 2013 ...GUSTY WINDS EARLY THIS MORNING OVER THE EASTERN MID STATE... .A STRONG LOW LEVEL JET ACROSS THE REGION IS BRINGING GUSTY SOUTH TO SOUTHEAST WINDS ALONG AND EAST OF THE I-65 CORRIDOR. WINDS OF 15 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH CAN BE EXPECTED EARLY THIS MORNING. TNZ008>011-027>034-059-061>066-075-077>080-111200- /O.NEW.KOHX.WI.Y.0007.130311T0612Z-130311T1200Z/ SUMNER-MACON-CLAY-PICKETT-DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON- PUTNAM-OVERTON-FENTRESS-WILLIAMSON-MARSHALL-RUTHERFORD-CANNON- DE KALB-WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...GALLATIN...LAFAYETTE...CELINA... BYRDSTOWN...NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE... CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...JAMESTOWN... FRANKLIN...BRENTWOOD...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER 112 AM CDT MON MAR 11 2013 ...WIND ADVISORY IN EFFECT UNTIL 7 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT THIS MORNING. * TIMING...THROUGH 7 AM CDT. * WINDS...15 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH. * IMPACTS...DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT. TREE LIMBS AND POWER LINES MAY BE BLOWN DOWN. LOOSE OBJECTS OUTDOORS MAY BE TOSSED AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SHAMBURGER
1 follow-up statement
210 WWUS74 KOHX 110922 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 422 AM CDT MON MAR 11 2013 ...GUSTY WINDS EARLY THIS MORNING OVER THE EASTERN MID STATE... .A STRONG LOW LEVEL JET ALOFT IS BRINGING GUSTY SOUTH TO SOUTHEAST WINDS ACROSS EASTERN MIDDLE TENNESSEE. WINDS OF 15 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH CAN BE EXPECTED EARLY THIS MORNING. TNZ008-009-027>030-059-061-062-111030- /O.CAN.KOHX.WI.Y.0007.000000T0000Z-130311T1200Z/ SUMNER-MACON-DAVIDSON-WILSON-TROUSDALE-SMITH-WILLIAMSON-MARSHALL- RUTHERFORD- INCLUDING THE CITIES OF...GALLATIN...LAFAYETTE...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...FRANKLIN... BRENTWOOD...LEWISBURG...MURFREESBORO 422 AM CDT MON MAR 11 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED THIS MORNING AS A COLD FRONT APPROACHES FROM THE WEST. $$ TNZ010-011-031>034-063>066-075-077>080-111200- /O.CON.KOHX.WI.Y.0007.000000T0000Z-130311T1200Z/ CLAY-PICKETT-JACKSON-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...CELINA...BYRDSTOWN...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...MANCHESTER... MCMINNVILLE...ALTAMONT...SPENCER 422 AM CDT MON MAR 11 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * TIMING...THROUGH 7 AM CDT. * WINDS...15 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH. * IMPACTS...DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT. TREE LIMBS AND POWER LINES MAY BE BLOWN DOWN. LOOSE OBJECTS OUTDOORS MAY BE TOSSED AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SHAMBURGER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Mar 10, 11:46 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Mar 10, 11:46 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1146 PM CDT SUN MAR 10 2013 .UPDATE...FOR AVIATION. && .AVIATION... 06Z TAFS...A BAND OF SHOWERS...PRE FRONTAL TROUGH AND COLD FRONT WILL CROSS THE AREA THROUGH THE TAF PERIOD. GUSTY WINDS WILL TEND TO DIMINISH AS THE SHOWERS ARRIVE. WINDS AT 2KFT WILL REMAIN STRONG AHEAD OF THE TROUGH...SO MENTIONING LLWS FOR BNA AND CSV FOR NEXT FEW HOURS. CIGS AND VSBYS WILL FALL THROUGH THE NIGHT FOR CKV AND BNA...WITH MAINLY MVFR VSBYS AND IFR CIGS BY DAYBREAK. CSV WILL STAY MOSTLY VFR OVERNIGHT. CKV AND BNA WILL IMPROVE AFTER FROPA AROUND 16Z...ALTHOUGH MVFR CIGS WILL REMAIN MOST OF MONDAY. CSV WILL SEE CONDITIONS DETERIORATE AROUND DAYBREAK...WITH MAINLY IFR CONDITIONS AND SHRA THROUGH MONDAY. 13 && .PREV DISCUSSION... /ISSUED 902 PM CDT SUN MAR 10 2013/ UPDATE... HAVE CANCELLED THE WIND ADVISORY AS WINDS ARE GENERALLY IN THE 10 TO 20 MPH RANGE...WITH SOME GUSTS TO 30 MPH ACROSS THE PLATEAU REGION CURRENTLY. AM EXPECTING THIS TREND TO CONTINUE THRU THE REMAINDER OF THE EVENING HOURS. HAVE RAISED LOWS BY A COUPLE OF DEGREES ACROSS THE ENTIRE MID STATE PER CURRENT TEMP TRENDS. REST OF FORECAST GENERALLY IN LINE AND WILL BE UPDATING THE SUITE OF FORECAST PRODUCTS TO REFLECT THESE CHANGES SHORTLY. PREV DISCUSSION.../ISSUED 324 PM CDT SUN MAR 10 2013/ DISCUSSION... NOT MANY CHANGES FROM THE PREVIOUS FORECAST FOR WX AND POPS. ONLY CHANGE WAS THE INCLUSION OF ISO T BETWEEN 00Z AND 06Z DUE TO CONCERNS WITH ELEVATED OMEGA BEING DEPICTED BY GFS AND NAM AS WELL AS DECENT LAPSE RATES AT THE -10C LEVEL AND ABOVE. THERE ARE AT LEAST A COUPLE STRIKES WITH THE ACTIVITY AT 20Z IN NORTHERN MS SO WOULD NOT FEEL COMFORTABLE LEAVING OUT ALL MENTION OF THUNDER IN THE GRIDS. FEEL THAT HPC HAS A GOOD HANDLE ON THE QPF ON THIS SYSTEM. LEFT IT LARGELY UNCHANGED FROM THEIR THINKING. THIS RESULTS IN A QPF RANGE OF 1-2 INCHES FOR THE ENTIRE CWA. THE UPPER BOUND OF THAT RANGE LOCATED IN THE WESTERN AND CENTRAL PARTS OF MIDDLE TN. AFTER THIS SYSTEM CLEARS OUT...NORTHWEST FLOW SHALL RETURN TO THE MID STATE AND WILL RESULT IN COLD MORNINGS AND MILD DAYS. WITH THE MARCH SOLAR ANGLES ALREADY SHOWING THEIR STRENGTH TODAY...FELT PRETTY CONFIDENT GOING ABOVE GUIDANCE FOR THURSDAY AND FRIDAY. THE NEXT POTENTIAL RAIN MAKER WILL BE A POSSIBLE SHORTWAVE IN THE ECMWF THAT TRAVERSES THROUGH COME SATURDAY NIGHT AND SUNDAY BUT THE GFS DOESN'T BUY IN TO THIS WITH ITS 12Z RUN. WITHOUT MUCH TO IMPROVE UPON THAT FAR OUT...LEFT THE EXTENDED PRETTY MUCH AS IS. TB && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Mar 10, 9:03 PM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 903 PM CDT SUN MAR 10 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-111000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 903 PM CDT SUN MAR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 31
Nearby
Wind Advisories in Tennessee, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.